# SDR WVER2014051891302

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 26,211 hours, 21,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM HAS CORROSION ON UPPER SURFACE AT APPROXIMATELY LBL 12 AND RBL 27.
